MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported following implantation of an intraocular lens (iol) the patient visual acuity 20/50-1 and j3 at 14" and j3 at 32".Refraction and current lens axis at 39 degrees, intended axis of 49 degrees.Astigmatismfix.Com states to rotate the iol to 102 degrees with expected residual refraction of -0.27 -0.71 x 102 degrees.Additional information was requested and received stating that the lens was exchanged with a another lens in a secondary procedure.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was requested and received stating there was complication of lens and complaining of peripheral shadowing.
 
Additional Manufacturer Narrative
The root cause for the reported complaint could not be determined.No sample was returned for analysis.The file states that the lens was replaced with a different model and diopter lens.A malfunction has not been indicated or information provided that the lens was the cause of the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key15730834
Report Number9612169-2022-00570
Device Sequence Number7204584
Product Code MJP
UDI-Device Identifier00380652455312
UDI-Public00380652455312
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Model NumberCCWET3
Device Catalogue NumberCCWET3.215
Device Lot Number25314532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer11/03/2022
12/21/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date11/25/2022
01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL INJECTOR.; MONARCH III IOL CARTRIDGE D.; VISCOAT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale